# SDR DALA2023050903633

- Difficulty date: March 31, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 9,796 hours, 4,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 607497-14AD ISSUED FOR DAMAGE TO THE RH WING SLAT TRACKS #1-11. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH ER/A 607497-14AD SECTION II EVERY 850FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ACCOMPLISH SECTION III WITHIN 8500FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ASSOCIATED ER/A 00-607497 ADDED FOR AC 8107. ERA 607497-14AD REV O SECTION I COMPLETED FOR R/H SLAT TRACK CORROSION REWORK. (TIME LIMITED REPAIR) RII STEP 3 WAS ACCOMPLISHED ON LOG 2705635, AND N/R 61. (LP# 2697910)
